Applied Mathematics

Vol.4 No.7A(2013), Paper ID 33986, 5 pages

DOI:10.4236/am.2013.47A005

 

Fractal and Fractional Diffusion Equations of Price Changing of Commodity

 

Tianquan Yun

 

School of Civil Engineering and Transportation, South China University of Technology, Guangzhou, China

 

Copyright © 2013 Tianquan Yun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Yun, "Fractal and Fractional Diffusion Equations of Price Changing of Commodity," Applied Mathematics, Vol. 4 No. 7A, 2013, pp. 18-22. doi: 10.4236/am.2013.47A005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.